# SDR UALA2013071905071

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 70,507 hours, 10,007 cycles
- Engine: Pwa PW4090
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Switch
- Condition: Failed
- Location: Fuel Cutoff
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN, NR 2 ENGINE WAS SMOKING HEAVILY.  TRIED TO START ENGINE WITH NO LIGHT OFF.  STATUS MESSAGE "ENG FUEL VALVE R" DISPLAYED.    RIGHT FUEL CUTOUT SWITCH REMOVED FOR REPINNING OF NEW SWITCH.
